Tumor necrosis factor-alpha (TNF-α) inhibitors are immunosuppressive agents used in a variety of inflammatory diseases, including rheumatoid arthritis (RA), spondyloarthritis, psoriasis, and inflammatory bowel disease (IBD). Kaposi’s sarcoma (KS) is an angioproliferative disease associated with the human herpes virus 8 (HHV-8). We present a 46-year-old male patient with ankylosing spondylitis (AS) treated with TNF-α inhibitor and developed KS during follow-up. The coexistence of anti-TNF-α treatment with KS is a rare condition. This case is presented to address this rare association. Therefore, keeping in mind KS, which is a type of skin tumor, in such HIV-negative patients in whom immunosuppressive agents are initiated, is essential in terms of early diagnosis, treatment, and prevention of complications.
|Konular||Genel ve Dahili Tıp|
|Yayımlanma Tarihi||29 Ocak 2022|
|Gönderilme Tarihi||4 Haziran 2021|
|Kabul Tarihi||26 Kasım 2021|
|Yayınlandığı Sayı||Yıl 2022, Cilt 4, Sayı 1|
|EndNote||%0 Turkish Journal of Internal Medicine Kaposi's sarcoma in an Ankylosing Spondylitis patient treated with Anti-Tumor Necrosis Factor-Alpha (Anti-TNF-α) Therapy %A Selda Hakbilen , Dilek Tezcan , Sema Yilmaz %T Kaposi's sarcoma in an Ankylosing Spondylitis patient treated with Anti-Tumor Necrosis Factor-Alpha (Anti-TNF-α) Therapy %D 2022 %J Turkish Journal of Internal Medicine %P -2687-4245 %V 4 %N 1 %R doi: 10.46310/tjim.945846 %U 10.46310/tjim.945846|